It is also indicated as a treatment for uncomplicated skin manifestations of chronic idiopathic urticaria in adults and children
COMPOSITION AND ACTIVE INGREDIENTS:
Synoday Tablet contains Fexofenadine, Paracetamol, and Phenylephrine as active ingredients.
• Fexofenadine - 60 mg
• Phenylephrine – 10 mg
• Paracetamol - 325 mg
Synoday Tablet works in a threefold manner:
1. Fexofenadine is a newer antihistamine which acts by inhibiting the release of histamine without drowsiness;
2. Paracetamol increases the pain threshold and thus relieves the stuffiness and pain associated with cold, sinusitis and allergic rhinitis;
3. Phenylephrine acts by constricting the blood vessels. This results in decreasing the flow of blood, thus relieving nasal congestion;
• DOSAGE AND ADMINISTRATION:
The usual dosage is: 1 tablet 2 times a day for 5-10 days or as advised by the physician. Please consult your physician or pharmacist for further information.
CONTRA-INDICATIONS AND PRECAUTIONS:
Do not take Synoday with any fruit juices. Take the tablet on an empty stomach, at least 1 hour before or 2 hours after a meal.
• Avoid using antacids within 15 minutes before or after taking this medicine.
• There may be other medications that can affect the use of Synoday. Tell your doctor about all medications you use.
• Do not use this medicine without doctor's advice if you are pregnant, breast feeding, if you have problems with your liver or kidneys, if you have or ever had heart disease, or if you are elderly.
• Avoid the use of alcohol while taking Synoday. Also, use of tobacco should be avoided.
• Contact your physician or contact a hospital emergency if you have taken an overdose of Synoday and/or you are feeling unwell after taking the medication.
Possible side effects that may occur from all constituting ingredients of Synoday. This is not a comprehensive list. These side-effects are rarely possible, but do not always occur. Some of the side-effects may be rare but serious. Consult your doctor if you observe any of the following side-effects, especially if they do not go away.
• Stomach discomfort
If you notice any other side-effects, contact your doctor for medical advice.
Presentation: Pack of 10 tabs in alu-alu pack.
© 2017 . All Rights Reserved | Design by Xecta Media